# SDR ASAA2016091518046

- Difficulty date: September 15, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,392 hours, 9,927 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 155984
- Condition: Failed
- Location: Hf Comm
- Part time: 12,018 hours, 3,530 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT TRANSMIT HF2 FREQUENCIES 6.640 AND 11.342 FROM CAPTAIN'S OR F/O'S RADIO PANEL.  ACFT GROUNDED.  COULD NOT ISOLATE FAULT TO NR 1 COUPLER BY REMOVING POWER FROM SYS 1 AND TRANSMITTING ON NR 2 PER ENGINEERING NOTE IN PREVIOUS T/S.  DUE TO HISTORY REPLACED HF SYS NR 1 COUPLER AND HF TRANSCEIVER IAW AMM 23-11-61/401 AND 23-11-21/401, ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.  ALSO DUE TO HISTORY REPLACED HF SYS NR 2 COUPLER AND HF TRANSCEIVER IAW AMM 23-11-61/401 AND 23-11-21/401, ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 23-11A.
